MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE DRILL GUIDE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE DRILL GUIDE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10021
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during a cori assisted tka surgery, the pins got stuck in the real intelligence drill guide.They used a mallet to help make the real intelligence drill guide unstuck.It might be bent.The procedure was completed, with a non-significant delay.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence drill guide, part number rob10021, used for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.The failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with improper technique to insert and secure bone pin.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE DRILL GUIDE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12975709
Report Number3010266064-2021-00865
Device Sequence Number17364216
Product Code OLO
UDI-Device Identifier00885556757406
UDI-Public00885556757406
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10021
Device Catalogue NumberROB10021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown